# SDR CA150224016

- Difficulty date: February 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW EXPERIENCED AN AIR TURN BACK TO BASE DUE TO ENGINE NR 1 OVER-TORQUE UP TO 106.3 PERCENT DURING CLIMB.  AN UNEVENTFUL LANDING WAS MADE.
